# SDR 00FDEA00484

- Difficulty date: July 25, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS NICKS AND GOUGES IN SKIN FROM BS 480 - 520 BETWEEN STR 27L AND 26R.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-30-3 FIG 3.
